# SDR SWIA200211381

- Difficulty date: October 27, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 23,072 hours, 20,431 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 602
- Condition: Malfunctioned
- Location: H/S Actuator
- Part time: 118 hours, 53 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STAB CH 1 WILL NOT ENGAGE.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-42-01.  REMOVED AND REPLACED HORIZONTAL STAB TRIM MOTOR CONTROL UNIT IAW 27-42-05.  OPS CHECK GOOD IAW MM 27-40-00 & 27-41-00.   PN OFF 8369-3  SN OFF 748.
